A NONLINEAR COMPLEMENTARITY FORMULATION AND SOLUTION PROCEDURE FOR THE GENERAL DERIVED DEMAND NETWORK EQUILIBRIUM PROBLEM

Terry L. Friesz, Roger L. Tobin, Tony E. Smith, Patrick T. Harker

Research output: Contribution to journalArticle

73 Scopus citations
Original languageEnglish (US)
Pages (from-to)337-359
Number of pages23
JournalJournal of Regional Science
Volume23
Issue number3
DOIs
Publication statusPublished - Aug 1983

All Science Journal Classification (ASJC) codes

  • Development
  • Environmental Science (miscellaneous)

Cite this